Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 21, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Apr 19, 2015, 5:24 PM EDT for 7 counties in South Carolina. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2015, 5:24 PM EDT (21:24 UTC)
- Expired
- Apr 19, 2015, 6:30 PM EDT
- In force
- 66 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
Counties Calhoun County, SC, Clarendon County, SC, Kershaw County, SC, Lee County, SC, Orangeburg County, SC, Richland County, SC, Sumter County, SC
The radar
The Columbia radar (KCAE), 79 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 6:02 PM EDT | TSTM WND DMG | 1 Nw Rembert, SC | SC HIGHWAY PATROL REPORTED TREES DOWN JUST NORTH OF MOUNT BETHEL CHURCH ON US 521. |
| Apr 19, 6:10 PM EDT | TSTM WND DMG | 2 Sse Mulberry, SC | SUMTER COUNTY DISPATCH REPORTED TREES DOWN AT THE INTERSECTION OF DOGWOOD DRIVE AND BAGNAL DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 1:04 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.4 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 209 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 665 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
274
WUUS52 KCAE 192124
SVRCAE
SCC017-027-055-061-075-079-085-192230-
/O.NEW.KCAE.SV.W.0021.150419T2124Z-150419T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
524 PM EDT SUN APR 19 2015
THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN KERSHAW COUNTY IN CENTRAL SOUTH CAROLINA
LEE COUNTY IN CENTRAL SOUTH CAROLINA
SOUTHEASTERN RICHLAND COUNTY IN CENTRAL SOUTH CAROLINA
CALHOUN COUNTY IN CENTRAL SOUTH CAROLINA
SUMTER COUNTY IN CENTRAL SOUTH CAROLINA
CLARENDON COUNTY IN CENTRAL SOUTH CAROLINA
EASTERN ORANGEBURG COUNTY IN CENTRAL SOUTH CAROLINA
* UNTIL 630 PM EDT
* AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 13 MILES WEST OF EASTOVER TO 15 MILES SOUTH OF BOWMAN...OR
ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF FOREST ACRES TO 6
MILES SOUTHWEST OF SAINT GEORGE...AND MOVING NORTHEAST AT 40 MPH.
* SOME COMMUNITIES IN THE WARNING AREA INCLUDE SUMTER...SUMMERTON...
ST. MATTHEWS...SOUTH SUMTER...ORANGEBURG...MULBERRY...MILLWOOD...
MANNING...HOLLY HILL...ELLOREE...EASTOVER...BROOKDALE...BOWMAN...
BISHOPVILLE AND OAKLAND
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE WWW.FACEBOOK.COM/NWSCOLUMBIA AND EMAIL
CAEWX@NOAA.GOV TO RELAY SEVERE WEATHER REPORTS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
CENTRAL SOUTH CAROLINA.
&&
LAT...LON 3377 7999 3372 7997 3350 8009 3344 8022
3329 8027 3325 8043 3333 8051 3319 8077
3375 8094 3376 8092 3378 8098 3392 8102
3437 8018 3423 8011 3415 8015 3401 7992
3398 7990 3394 7997 3389 7995 3388 7987
TIME...MOT...LOC 2123Z 246DEG 36KT 3391 8091 3314 8064
$$
HC1 follow-up statement
908
WWUS52 KCAE 192203
SVSCAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
603 PM EDT SUN APR 19 2015
SCC017-027-055-061-075-079-085-192230-
/O.CON.KCAE.SV.W.0021.000000T0000Z-150419T2230Z/
KERSHAW SC-LEE SC-RICHLAND SC-CALHOUN SC-SUMTER SC-CLARENDON SC-
ORANGEBURG SC-
603 PM EDT SUN APR 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR ORANGEBURG...CLARENDON...SUMTER...CALHOUN...RICHLAND...LEE AND
KERSHAW COUNTIES...
AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OAKLAND TO 10 MILES SOUTHEAST OF EUTAWVILLE...OR ALONG
A LINE EXTENDING FROM 11 MILES NORTHWEST OF SUMTER TO 15 MILES WEST
OF MONCKS CORNER...MOVING NORTHEAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MILLWOOD...SOUTH SUMTER...MULBERRY...MANNING...MAYESVILLE...
BISHOPVILLE...TURBEVILLE AND LYNCHBURG
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
CENTRAL SOUTH CAROLINA.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE WWW.FACEBOOK.COM/NWSCOLUMBIA AND EMAIL
CAEWX@NOAA.GOV TO RELAY SEVERE WEATHER REPORTS.
&&
LAT...LON 3377 7999 3372 7997 3350 8009 3344 8022
3329 8027 3325 8043 3333 8051 3410 8068
3437 8018 3423 8011 3415 8015 3401 7992
3398 7990 3394 7997 3389 7995 3388 7987
TIME...MOT...LOC 2202Z 246DEG 36KT 3407 8048 3330 8021
$$
HCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 2:21 PM EDT, 3 hours 3 minutes earlier.
Area forecast discussion, Apr 19, 2:21 PM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE COLUMBIA SC 221 PM EDT SUN APR 19 2015 .SYNOPSIS... UNSETTLED AND WET WEATHER PATTERN WILL CONTINUE INTO MONDAY. A COLD FRONT WILL MOVE ACROSS THE AREA MONDAY NIGHT...SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE AHEAD OF THE FRONT. HIGH PRESSURE WILL BUILD OVER THE AREA TUESDAY AND WEDNESDAY BRINGING FAIR AND DRIER CONDITIONS THROUGH MID WEEK. && .NEAR TERM /THROUGH TONIGHT/... WARM FRONT APPEARS TO BE MOVING INTO THE CENTRAL MIDLANDS. ASSOCIATED RAIN SHOWERS COVERING MUCH OF THE NORTHERN AND EASTERN MIDLANDS...SHIFTING TO THE NE. MAIN CONCERN IS BAND OF SHOWERS AND THUNDERSTORMS CURRENTLY JUST TO OUR WEST. RADAR LOOPS AND LATEST HIGH RESOLUTION MODELS SUGGEST THE ACTIVITY WILL REACH THE CSRA BY MID AFTERNOON...AND PROGRESS EASTWARD THROUGH THE REMAINDER OF THE FA LATE THIS AFTERNOON INTO THIS EVENING. ATTEMPTED TO REFLECT THIS IN THE HOURLY POP GRIDS. SOME OF THE THUNDERSTORM ACTIVITY WILL HAVE THE CAPABILITY OF REACHING SEVERE LIMITS GIVEN WEAK TO MODERATE INSTABILITY AND MODERATE SHEAR. A TORNADO WATCH HAS JUST BEEN ISSUED FOR THE ENTIRE FORECAST AREA UNTIL 8PM. MAIN PLUME OF MOISTURE AND BULK OF PRECIPITATION WILL SHIFT TO OUR EAST TONIGHT. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... UPPER LEVEL LOW OVER THE CENTRAL AND NORTHERN PLAINS MOVING SLOWLY EAST. DEEP SURFACE LOW OVER THE GREAT LAKES REGION WITH COLD FRONT EXTENDING SOUTH THROUGH WEST TENNESSEE TO GULF COAST EARLY MONDAY. MODELS SUGGEST LITTLE IN THE WAY OF CONVECTION DURING THE MORNING...BUT CONSIDERABLE LOW CLOUDS EXPECTED AROUND DAYBREAK. THE STRONG COLD FRONT WILL APPROACH THE REGION LATE MONDAY AFTERNOON AND EVENING. 12Z NAM MODEL APPEARS A LITTLE SLOWER THAN GFS/ECMWF WITH FRONTAL PASSAGE LATE IN THE EVENING. SREF MORE IN LINE WITH GFS WITH FRONT MOVING THROUGH MIDLANDS AROUND 03Z. UPPER LEVEL DYNAMICS APPEAR STRONG WITH SOUTH CAROLINA/GEORGIA IN LEFT EXIT REGION 250 MB JET ACROSS GULF COAST AND ENTRANCE REGION JET OVER THE MIDDLE ATLANTIC STATES. RESULTING DEEP/STRONG LIFT EXPECTED ACROSS REGION ESPECIALLY EASTERN SOUTH CAROLINA. WITH SOME SUNSHINE AND WARM ADVECTION EXPECTED IN ADVANCE OF THE COLD FRONT DURING THE DAY...MODELS STILL INDICATE MODERATE TO STRONG INSTABILITY DEVELOPING THROUGH THE AFTERNOON AS TEMPERATURES RISE INTO THE LOW 80S. LIMITING FACTOR...APPEARS TO BE MOISTURE WITH K-INDEX POSSIBLY FALLING AS FRONT APPROACHES. MIXING OF DRY AIR ALOFT APPEARS LIKELY. SURFACE-BASED CAPE ABOVE 3000 J/KG AND LIFTED INDEX POSSIBLY -10C. DEEP DRY AIR ALOFT AND LOW WET-BULB ZERO HEIGHTS SUGGEST POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL. HODOGRAPHS UNI-DIRECTIONAL EARLY POSSIBLY BECOMING MORE FAVORABLE FOR SUPERCELLS AS BOUNDARY LAYER WINDS BACK SOMEWHAT. BUT MAIN THREAT DAMAGING WINDS WITH STRONG 0-6KM SHEAR AND MODERATE TO STRONG INSTABILITY. SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AFTERNOON/EVENING. MODEL PRECIP COVERAGE EXPECTED TO BE ONLY SCATTERED THOUGH DUE TO LIMITED MOISTURE. THERE IS SOME INDICATION THERE MAY BE CONVECTION WELL AHEAD OF THE FRONT...THEN A WEAKER CONVECTIVE LINE WITH THE FRONT AROUND 02Z-04Z. POPS DECREASE RAPIDLY BEHIND FRONT AFTER MIDNIGHT. GUIDANCE TEMPERATURES MEAN APPEARS ON TRACK. HIGH PRESSURE BUILDS OVER THE REGION TUESDAY AND AIR MASS APPEARS DRY WITH DEW POINTS IN THE 40S. COOL NIGHT POSSIBLE TUESDAY NIGHT...MODEL CONSENSUS AROUND 50...UPPER 40S OUTLYING AREAS. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... SURFACE RIDGE MOVING OFF THE COAST BY WEDNESDAY AFTERNOON MAY SEE AN INCREASE IN LOW LEVEL MOISTURE. ANOTHER COLD FRONT MOVES THROUGH THE AREA THURSDAY WITH LIMITED MOISTURE. LOW PRESSURE SYSTEM DEVELOPING IN THE LOWER MISSISSIPPI VALLEY BY EARLY SATURDAY WILL SPREAD MOISTURE INTO THE SOUTHEAST AND INCREASING CHANCE RAIN. ALTHOUGH MODEL ENSEMBLES SUGGEST LOW POPS THROUGH PERIOD...LATEST GFS SUGGEST HIGH CHANCE RAIN SATURDAY...THEN DRY BY SUNDAY WITH MOISTURE SOUTH OF THE AREA. TEMPERATURES NEAR NORMAL. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... WARM FRONT APPEARS TO BE MOVING INTO THE CENTRAL MIDLANDS. IFR CONDITIONS IN PROGRESS AT CAE/CUB/OGB. IMPROVEMENT TO MVFR HAS OCCURRED AT DNL/AGS. WILL EXPECT POSSIBLE IMPROVEMENT TO MVFR AT CAE/CUB/OGB IN THE NEAR TERM. MUCH MORE IMPORTANT NEAR TERM CONCERN IS BAND OF SHOWERS AND THUNDERSTORMS THAT IS EXPECTED TO MOVE EAST INTO THE CSRA...DNL/AGS...BY 18Z AND PROGRESS EASTWARD ACROSS OUR FORECAST AREA THROUGH THE REMAINDER OF THE AFTERNOON INTO THIS EVENING. A TORNADO WATCH IS IN EFFECT UNTIL 8PM. EXPECT ASSOCIATED IFR TO LIFR CONDITIONS...AND POSSIBLY LOCALLY STRONG WIND GUSTS... WITH THE HEAVIER SHOWERS AND THUNDERSTORMS. WILL CONCENTRATE ON THE NEAR TERM USING RADAR AND HANDLE WORDING IN THE TAF IN ACCORDANCE WITH CONFIDENCE LEVEL. BULK OF RAIN ACTIVITY WILL SHIFT EAST OF THE TERMINALS TONIGHT. GUIDANCE HAS CIGS DROPPING BACK DOWN TO IFR TONIGHT. EXPECT GRADUAL IMPROVEMENT IN CIGS MONDAY MORNING. .EXTENDED AVIATION OUTLOOK... A FRONT WILL COME THROUGH MONDAY...WITH SCATTERED THUNDERSTORMS EXPECTED MONDAY AFTERNOON AND EVENING...POSSIBLY SEVERE. BREEZY CONDITIONS WILL BE POSSIBLE AS WELL MONDAY AND MONDAY NIGHT. NO SIGNIFICANT IMPACTS TO AVIATION EXPECTED TUESDAY INTO WEDNESDAY. A FRONT MAY PROVIDE A CHANCE OF SHOWERS AND ASSOCIATED RESTRICTIONS WED NT INTO THU. && .HYDROLOGY... OVER THE PAST 72 HOURS RAINFALL AMOUNTS HAVE BEEN HEAVIEST ACROSS THE UPSTATE AND THE AUGUSTA METRO AREA. HOWEVER...RAINFALL TOTALS HAVE GENERALLY BEEN UNDER ONE INCH. FORECASTED RAINFALL TOTALS FOR THE NEXT 48 HOURS INDICATE UP TO 2 TO 3 INCHES OF RAINFALL ACROSS THE UPSTATE/FOOTHILLS OF NC AND HEADWATERS OF THE AREA RIVERS. ACROSS THE MIDLANDS/CSRA...TOTALS OF 1 TO 2 INCHES ARE POSSIBLE. THE SERFC FORECAST AND MMEFS RIVER FORECAST ENSEMBLES INDICATE THE POTENTIAL FOR FLOODING ALONG THE CONGAREE RIVER AT CAROLINA EASTMAN WITH ADVISORY STAGE BEING MET AT COLUMBIA. OTHER RIVER THAT ARE EXPECTED TO BE ON THE RISE ARE THE ENOREE RIVER AT WHITMIRE AND THE N. FORK OF THE EDISTO AT ORANGEBURG. AT THIS TIME...NO ADVISORIES OR RIVER FLOOD WARNINGS ARE IN EFFECT AT THIS TIME. && .CAE WATCHES/WARNINGS/ADVISORIES... SC...NONE. GA...NONE. &&
Hazardous weather outlook, Apr 19, 4:57 PM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 457 PM EDT SUN APR 19 2015 SCZ015-016-018-020>022-025>031-035>038-041-202100- LANCASTER-CHESTERFIELD-MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW- EDGEFIELD-SALUDA-LEXINGTON-RICHLAND-LEE-AIKEN-SUMTER-BARNWELL- ORANGEBURG-CALHOUN-CLARENDON-BAMBERG- 457 PM EDT SUN APR 19 2015 ...TORNADO WATCH 79 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SEVERE THUNDERSTORMS POSSIBLE MONDAY AFTERNOON AND EVENING. RIVER FLOODING POSSIBLE EARLY TO MID WEEK IN SOME LOCATIONS DUE TO RUNOFF FROM RECENT HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY AFTERNOON. GAZ040-063>065-077-202100- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE- 457 PM EDT SUN APR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SEVERE THUNDERSTORMS POSSIBLE MONDAY AFTERNOON AND EVENING. RIVER FLOODING POSSIBLE EARLY TO MID WEEK IN SOME LOCATIONS DUE TO RUNOFF FROM RECENT HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY AFTERNOON.
In the hours before
Local storm report, Apr 19, 4:23 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
423 PM EDT SUN APR 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG 2 NNE BELVEDERE 33.57N 81.92W
04/19/2015 AIKEN SC LAW ENFORCEMENT
SC HIGHWAY PATROL REPORTED TREES IN THE
ROADWAY AT THE INTERSECTION OF I20 AND
PALMETTO PKWY. TIME ESTIMATED FROM RADAR
&&
CJRLocal storm report, Apr 19, 4:25 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
425 PM EDT SUN APR 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 5 N JACKSON 33.41N 81.78W
04/19/2015 AIKEN SC LAW ENFORCEMENT
SC HIGHWAY PATROL REPORTED TREES IN THE
ROADWAY AT THE INTERSECTION OF US 278 AND
GREEN POND RD. TIME ESTIMATED FROM RADAR
&&
CJRLocal storm report, Apr 19, 4:49 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
449 PM EDT SUN APR 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM TSTM WND DMG 2 S AIKEN 33.52N 81.73W
04/19/2015 AIKEN SC LAW ENFORCEMENT
SC HIGHWAY PATROL REPORTED TREES IN THE
ROADWAY AT THE INTERSECTION OF SILVER BLUFF
RD AND DOUGHERTY RD. TIME ESTIMATED FROM
RADAR.
&&
CJRLocal storm report, Apr 19, 5:14 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
514 PM EDT SUN APR 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM TSTM WND DMG 3 SW JOHNSTON 33.81N 81.85W
04/19/2015 EDGEFIELD SC LAW ENFORCEMENT
EDGEFIELD COUNTY DISPATCH REPORTED TREES
DOWN AT VARIOUS LOCATIONS IN THE TOWN OF
EDGEFIELD. INCLUDING TREES DOWN AT THE
INTERSECTION OF BOUKNIGHT RD AND WOODYARD
RD. TIME ESTIMATED FROM RADAR.
&&
CJRLocal storm report, Apr 19, 5:17 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
517 PM EDT SUN APR 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 3 SSE BARNWELL 33.20N 81.35W
04/19/2015 BARNWELL SC LAW ENFORCEMENT
BARNWELL COUNTY SHERIFF REPORTED TREES DOWN
ON HIGHWAY 300 AND ANNIE LAURIE DRIVE
&&
AWPLocal storm report, Apr 19, 5:21 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
521 PM EDT SUN APR 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TSTM WND DMG 2 SE JACKSON 33.31N 81.76W
04/19/2015 AIKEN SC OTHER FEDERAL
SAVANNAH RIVER SITE REPORTED TREES DOWN ON
HIGHWAY 125. VEHICLE RAIN INTO THE TREE.
&&
AWPThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 3:25 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Barnwell, Edgefield | 35 min |
| Apr 19, 3:28 PM EDT | Areal Flood Advisory | CAE | McCormick | 62 min |
| Apr 19, 3:40 PM EDT | Tornado Warning | CAE | Aiken | 35 min |
| Apr 19, 4:02 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Bamberg, Barnwell, Orangeburg | 43 min |
| Apr 19, 4:10 PM EDT | Tornado Warning | CAE | Aiken, Lexington | 50 min |
| Apr 19, 4:19 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, Lexington, Saluda | 26 min |
| Apr 19, 4:24 PM EDT | Tornado Warning | CAE | Edgefield, Lexington, Saluda | 36 min |
| Apr 19, 4:42 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Bamberg, Barnwell, Calhoun, Lexington, Orangeburg and 1 more | 48 min |
| Apr 19, 4:46 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Fairfield, Lexington, Newberry, Richland, Saluda | 44 min |
| Apr 19, 5:15 PM EDT | Tornado Warning | CAE | Fairfield, Lexington, Richland | 30 min |
| Apr 19, 5:31 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Kershaw, Lancaster, Lee, Newberry, Richland | 59 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.